Top answers from doctors based on your search:
Disclaimer

hives after stopping breo

A 39-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
My opinion only: TAPER ...when possible with ANY medication is the preferable way to stop without a REBOUND (return)of the symptomatology ! Hope this is helpful Dr Z

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A male asked:
Dr. Thomas Josa
39 years experience Allergy and Immunology
No: To my knowledge there is no direct effect of weed suppressing hives or any hives from withdrawal. One can certainly become allergic to it but this is ... Read More
A 81-year-old female asked:
Dr. J. Lawrence Dohan
57 years experience Dermatology
NO NO NO: Itch and hives might be allergy to the antibiotic!! Stay off. What does your DR say? Why taking levaquin (levofloxacin)?
A 40-year-old female asked:
Dr. Dareen Siri faaaai facaai fisaai
21 years experience Allergy and Immunology
Hives off meds: That is not typical. You may have suppressed an underlying condition which developed while you were taking the allergy medicine for a different reason ... Read More
2
2 thanks
A male asked:
Dr. Jon Ahrendsen
39 years experience Family Medicine
Are U sure from meds: Sometimes hives are idiopathic, no identifiable cause. Benadryl (diphenhydramine) also can help calm them down, tagamet has also sometimes been found ... Read More
A 43-year-old member asked:
Dr. Jane Eason
33 years experience Infectious Disease
Drug allergy: Assuming you are not now, or were, also taking some other medication, it certainly sounds like you are having an allergic reaction to the Cipro (cipro ... Read More
A 24-year-old female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Yes: If the ocs are at fault then stopping the med should solve the problem. A short course of Prednisone such as a steroid dose pack will also help.
A 33-year-old female asked:
Dr. James Ferguson
46 years experience Pediatrics
Basics: Food or other sensitivities can develop on any day of your life & would be expected to persist thereafter. It can be a food additive/seasoning/or ... Read More
A 36-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Possibly steroids: effects, you might to continue ranitidine (zantac) for some more time, please contact your doctor and tell him/her your symptoms, good luck
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month